# SDR FDEA201810263018

- Difficulty date: October 26, 2018
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 59,551 hours, 14,956 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Brace
- Part number: ARC02975
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H MAIN GEAR WHEEL WELL AFT STRUCTURE SUPPORT NEAR I/B SPOILER CRACKED REMOVED AND REPLACED BRACE.
